# SDR ASOA20160908115

- Difficulty date: September 8, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67097107001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND BRACKETS AT STR 7L AND INTERCOSTAL 9L BETWEEN FS1144-1162 DAMAGED.  MTC C/W EC/TC REO 670-53-61-292 & REO 670-53-61-292 REV D.
